Export 9 results:
Sort by: Author Title [ Type  (Asc)] Year
Journal Article
Elgarhy, M., I. Elbatal, M. A. ul Haq, and A. S. Hassan, "Transmuted Kumaraswamy Quasi Lindley Distribution with Applications", Journal of Data Science, pp. 1-17, 2018.
Hassan, A. S., M. A. Khaleel, and S. G. Nassr, "Transmuted Topp-Leone Power Function Distribution: Theory and Application", Journal of Statistics Applications & Probability, vol. 10, issue 1, pp. 215-227 , 2021. 5_2021___transmuated_topp-leone_power_function.pdf
Hassan, A. S., M. A. H. Sabry, and A. Elsehetry, "Truncated Power Lomax Distribution with Application to Flood Data", Journal of Statistics Applications & Probability, vol. 9, issue 2, pp. 347-359, 2020. 9_2020_truncated_power_lomax_distribution_with_application_to.pdf
Hassan, A. S., M. Elgarhy, S. G. Nassr, Z. Ahmad, and S. Alrajhi, "Truncated Weibull Frèchet Distribution: Statistical Inference and Applications", Journal of Computational and Theoretical Nanoscience, vol. 16, pp. 1-9, 2019. 2019_truncated_weibull_frechet_distribution.pdf
Bantan, R., M. ELSEHETRY, A. S. Hassan, M. Elgarhy, D. Sharma, C. H. R. I. S. T. O. P. H. E. CHESNEAU, and F. A. R. R. U. K. H. JAMAL, "A Two-Parameter Model: Properties and Estimation under Ranked Sampling", mathematics, vol. 9, pp. 1-16, 2021. 16_mathematics-2752021.pdf
Algarni, A., Abdullah M. Almarashi, I. Elbatal, Amal S. Hassan, Ehab M. Almetwally, A. M. Daghistani, and M. Elgarhy, "Type I Half Logistic Burr X-G Family: Properties, Bayesian, and Non-Bayesian Estimation under Censored Samples and Applications to COVID-19 Data", 2021, pp. 1-21, 2021. 23_type_i_half_logistic_burr_x-g_family.pdf
Hassan, A. S., M. Elgarhy, and Z. Ahmad, "TYPE II GENERALIZED TOPP–LEONE FAMILY OF DISTRIBUTIONS: PROPERTIES AND APPLICATIONS", Journal of Data Science, vol. 17, issue 4, pp. 638 - 659, 2019. 2019_type_ii_generalized_topp-leone_family.pdf
Hassan, A. S., M. Elgarhy, and M. Shakil, "Type II Half Logistic Family of Distributions with Applications", Pakistan Journal of Statistics &Operation Research, vol. 13, issue 2, pp. 545-566, 2017. tiihlf.pdf
ul Haq, M. A., A. M. Almarashi, A. S. Hassan, and M. Elgarhy, "Type II Half Logistic Rayleigh Distribution: Properties and Estimation Based on Censored Samples", Journal of Advances in Mathematics and Computer Science, vol. 29, issue 1, pp. 1-19, 2018. 2018_tiihlr_distribution.pdf